# SDR UIEA200700147

- Difficulty date: April 4, 2007
- Submitted: May 15, 2007
- Operation: Air carrier
- Aircraft: N409MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30558
- Aircraft time: 36,052 hours, 5,540 cycles
- Engine: Ge CF680C2*
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 4100149A
- Condition: Failed
- Location: E/E Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

UPON ENTERING THE FLIGHT DECK A STRONG ELECTRICAL OR FIRE ODOR WAS EVIDENT.  STATUS MESSAGE "EE CLNG SUP FAN" DISPLAYED.  FOUND THE EQUIPMENT COOLING SUPPLY FAN FAILED.  DEACTIVATED THE FAN IAW DDPG 21-58-6 AND PLACED THE FAN ON DMI M07-050.
